# SDR DL75A971312

- Difficulty date: July 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N752AT
- Make and model: Boeing 757212
- Aircraft serial: 23128
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Connector
- Part number: WB0710
- Condition: Overheated
- Location: Lt Cockpit
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

ELECTRICAL BURNING SMELL IN CO AND CN FL310.  LATER ELEC SMOKE EMERGING FROM UNDER CA GLARESHIELD NEAR LT CORNER OR CA WINDSHIELD.  SECURED WINDOW HEAT, SMOKED STOPPED.  MTC   FOUND LWR LT DISCONNECT PLUG OVERHEATED.  REPLACED PLUG.
